Tytuł artykułu
Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
Abstrakty
We study properties of Banach spaces C(L) of all continuous scalar (real or complex) functions on compact lines L. First we show that if L is a separable compact line, then for every closed linear subspace X of C(L) with separable dual the quotient space C(L)/X possesses a sequence of continuous linear functionals separating its points. Next we show that for any compact line L the space C(L) contains no subspace isomorphic to a C(K) space where K is a separable nonmetrizable scattered compact Hausdorff space with countable height.
Słowa kluczowe
Wydawca
Rocznik
Tom
Strony
57--68
Opis fizyczny
Bibliogr. 15 poz.
Twórcy
autor
- Faculty of Mathematics and Computer Science, A. Mickiewicz University in Poznań, Umultowska 87, 61-614 Poznań, Poland
Bibliografia
- [1] R. G. Bartle and L. M. Graves, Mappings between function spaces, Trans. Amer. Math. Soc. 72 (1952), 400–412.
- [2] C. Correa and D. V. Tausk, Compact lines and the Sobczyk property, J. Funct. Anal. 266 (2014), 5765–5778.
- [3] H. H. Corson, The weak topology of a Banach space, Trans. Amer. Math. Soc. 101 (1961), 1–15.
- [4] L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostrand, Princeton, NJ, 1960.
- [5] G. Godefroy, Compacts de Rosenthal, Pacific J. Math. 91 (1980), 293–306.
- [6] A. Haar und D. König, Über einfach geordnete Mengen, J. Reine Angew. Math. 139 (1911), 16–28.
- [7] R. G. Haydon, J. E. Jayne, I. Namioka and C. A. Rogers, Continuous functions on compact totally ordered spaces that are compact in their order topologies, J. Funct. Anal. 178 (2000), 23–63.
- [8] J. E. Jayne, I. Namioka and C. A. Rogers, Continuous functions on compact totally ordered spaces, J. Funct. Anal. 134 (1995), 261–280.
- [9] W. B. Johnson and J. Lindenstrauss, Some remarks on weakly compactly generated Banach spaces, Israel J. Math. 17 (1974), 219–230.
- [10] A. Michalak, On uncomplemented isometric copies of c0 in spaces of continuous functions on products of the two-arrows space II, Indag. Math. 27 (2016), 991–1002.
- [11] G. Moran, On scattered compact ordered sets, Proc. Amer. Math. Soc. 75 (1979), 355–360.
- [12] A. Ostaszewski, A characterization of compact, separable, ordered spaces, J. London Math. Soc. 7 (1974), 758–760.
- [13] Z. Semadeni, Banach Spaces of Continuous Functions, PWN–Polish Sci. Publ., Warszawa, 1971.
- [14] D. Yost, The Johnson–Lindenstrauss space, Extracta Math. 12 (1997), 185–192.
- [15] V. Zizler, Nonseparable Banach spaces, in: Handbook of the Geometry of Banach Spaces, Vol. 2, North-Holland, Amsterdam, 2003, 1743–1816.
Uwagi
Opracowanie ze środków MNiSW w ramach umowy 812/P-DUN/2016 na działalność upowszechniającą naukę (zadania 2017).
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-f3063db8-7925-4073-9a34-d6929b7f0ad3